# SDR SWAA2023081472280

- Difficulty date: June 27, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 63,739 hours, 37,814 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 26R LOCATED BS540 AT FWD CARGO COMPARTMENT 2023-413151<[01] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 17-DEC-23;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N:P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24.;[03] PERFORMED PERMANENT REPAIR STRINGER 26R LOCATED BETWEEN BS540 TO BS 500D FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 AND DRAWING 143A3230 REV A SEE INDIVIDUAL SIGN OFF BELOW;[04] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
